# SDR DALA2016041102772

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 65,518 hours, 47,138 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW FOUND THE CABIN EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE FOUND TERMINAL L2-732 OVER THE FORWARD LIFE RAFT NOT CONNECTED AND RECONNECTED SAME.  THE LIGHTS CHECKED OK.
